# SDR 03FDEA00614

- Difficulty date: April 23, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FOUND OUTBOARD FLAP, INBOARD MOST HINGE, OUTBOARD & INBOARD HOLE WITH CORROSION (FLAP SIDE PIVOT HOLE).  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-69218 - WINGS - TRAILING EDGE   & TRAILING EDGE DEVICES - RH OUTBOARD FLAP INBOARD HINGE BRACKET REPAIR.
